# SDR SWAA2013041014701

- Difficulty date: April 8, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 37,615 hours, 25,688 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952884501
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE CABLE DISCONNECTED.  REMOVED AND REPLACED SLIDE ASSY PER AMM.
